Alert archive / Maine / Wind Advisories in 2011

Wind Advisory 14, NWS Caribou, ME

December 16, 20116 counties in Maine

NWS Caribou, ME issued this wind advisory at Dec 16, 2011, 2:30 AM EST for 6 counties in Maine. It took effect at Dec 16, 2011, 9:00 AM EST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Dec 16, 2011, 2:30 AM EST (07:30 UTC)
In effect from
Dec 16, 2011, 9:00 AM EST
Expired
Dec 16, 2011, 3:14 PM EST
In force
6 hr
Issued by
NWS Caribou, ME

Counties Aroostook County, ME, Hancock County, ME, Penobscot County, ME, Piscataquis County, ME, Somerset County, ME, Washington County, ME

The radar

The Caribou radar (KCBW), 95 km from the middle of the area, began a volume at 07:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Caribou, ME (KCAR), launched 00:00Z, 7.5 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Caribou, ME at 00:00Z on 2011-12-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Caribou, ME at 00:00Z on 2011-12-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 410 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
504 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
410 m²/s²
0-3 km storm-relative helicity
379 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

462 
WWUS71 KCAR 160730
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
230 AM EST FRI DEC 16 2011

MEZ001>006-010-011-015>017-029>032-161800-
/O.NEW.KCAR.WI.Y.0014.111216T1400Z-111216T2100Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK...
CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET...
EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON...
SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD...
LINCOLN...HOWLAND...SPRINGFIELD...BANGOR...BREWER...ORONO...
OLD TOWN...AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...
ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...
PERRY...PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD...DOVER-FOXCROFT...MILO...
GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD
230 AM EST FRI DEC 16 2011

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 4 PM EST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 4 PM EST
THIS AFTERNOON. 

* WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH.

* TIMING...THIS MORNING AND AFTERNOON.

* IMPACTS...LOW IMPACT. WINDS WILL CAUSE A FEW TREE LIMBS TO SNAP
  WITH SCATTERED POWER OUTAGES POSSIBLE. EXPECT SOME DIFFICULTY
  DRIVING HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SECURE LOOSE OBJECTS. BE CAUTIOUS IF DRIVING A HIGH PROFILE
VEHICLE. IN CASE OF POWER OUTAGES, MAKE SURE FLASHLIGHTS HAVE
WORKING BATTERIES.

&&

$$

HASTINGS
2 follow-up statements
301 
WWUS71 KCAR 161730
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1230 PM EST FRI DEC 16 2011

MEZ001>006-010-011-015>017-029>032-162100-
/O.CON.KCAR.WI.Y.0014.000000T0000Z-111216T2100Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK...
CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET...
EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON...
SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD...
LINCOLN...HOWLAND...SPRINGFIELD...BANGOR...BREWER...ORONO...
OLD TOWN...AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...
ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...
PERRY...PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD...DOVER-FOXCROFT...MILO...
GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD
1230 PM EST FRI DEC 16 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...NORTHWEST 20 TO 25 MPH WITH GUSTS UP TO 45 MPH.

* TIMING...THIS MORNING AND AFTERNOON.

* IMPACTS...LOW IMPACT. WINDS WILL CAUSE A FEW TREE LIMBS TO 
  SNAP WITH SCATTERED POWER OUTAGES POSSIBLE. EXPECT SOME 
  DIFFICULTY DRIVING HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SECURE LOOSE OBJECTS. BE CAUTIOUS IF DRIVING A HIGH PROFILE
VEHICLE. IN CASE OF POWER OUTAGES... MAKE SURE FLASHLIGHTS HAVE
WORKING BATTERIES.

&&

$$

MCB
986 
WWUS71 KCAR 162014
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
314 PM EST FRI DEC 16 2011

MEZ001>006-010-011-015>017-029>032-162115-
/O.CAN.KCAR.WI.Y.0014.000000T0000Z-111216T2100Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK...
CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET...
EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON...
SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD...
LINCOLN...HOWLAND...SPRINGFIELD...BANGOR...BREWER...ORONO...
OLD TOWN...AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...
ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...
PERRY...PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD...DOVER-FOXCROFT...MILO...
GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD
314 PM EST FRI DEC 16 2011

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE WIND
ADVISORY. 

WINDS WILL GRADUALLY DIMINISH OVERNIGHT.

$$

MCB

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this wind advisory went out at Dec 16, 12:06 AM EST, 2 hours 24 minutes earlier.

Area forecast discussion, Dec 16, 12:06 AM EST, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1206 AM EST FRI DEC 16 2011

.SYNOPSIS...
LOW PRESSURE WILL TRACK NORTH OF THE AREA TONIGHT THEN PULL A COLD
FRONT ACROSS THE REGION ON FRIDAY. COLD HIGH PRESSURE WILL BUILD
IN FRIDAY NIGHT AND CREST OVER THE REGION SATURDAY INTO SUNDAY.&&

.NEAR TERM /THROUGH TODAY/...
UPDATE...THE FORECAST IS PRETTY MUCH IN TRACK. HAVE ADJUSTED POPS
A BIT AS THE STEADY RAIN IS NOW EXITING INTO NEW BRUNSWICK WITH
SCATTERED SHOWERS OVER MUCH OF THE FORECAST AREA. NO OTHER CHANGES
NEEDED.

PREVIOUS DISCUSSION...WINDS ACROSS THE SOUTH ARE DIMINISHING SO
HAVE ADJUSTED WIND GRIDS AND REMOVED THE WIND ADVISORY. HAVE ALSO
ADJUSTED POP AND WEATHER GRIDS.

THE LOW WHICH BROUGHT MIXED PRECIPITATION TO THE AREA TODAY WILL
TRACK NORTH OF THE REGION TONIGHT AS GUSTY SOUTHWESTERLY WINDS
SOUTH OF THE LOW PULL WARM AIR ACROSS THE STATE. TEMPS WILL
REMAIN ABOVE FREEZING THROUGHOUT THE REGION TONIGHT. A STRONG
COLD FRONT WILL APPROACH LATE TONIGHT AND CROSS THE AREA ON
FRIDAY. SOME RAIN AND SNOW SHOWERS...CHANGING TO ALL SNOW SHOWERS
ARE POSSIBLE WITH THE PASSAGE OF THE COLD FRONT ON FRIDAY
ESPECIALLY ACROSS THE NORTH AND WEST. A VIGOROUS UPPER LEVEL
SHORTWAVE ASSOCIATED WITH THE COLD FRONT MAY BRING SOME BRIEFLY
HEAVIER SNOW SHOWERS EARLY FRIDAY. GUSTY NORTHWEST WINDS WILL
FOLLOW THE FRONT AS TEMPS FALL BELOW FREEZING FROM NORTH TO SOUTH
FRIDAY AFTERNOON.

&&

.SHORT TERM /TONIGHT THROUGH SUNDAY/...
STRONG HIGH PRESSURE WILL BUILD IN FROM THE WEST AT THE BEGINNING
OF THIS PERIOD AS LOW PRESSURE MOVES OFF TO THE NORTHEAST. THE
HIGH CENTER WILL CREST OVER THE STATE AT 1200Z SUNDAY. WITH VERY
COLD AIR MASS MOVING IN HAVE LOWER MAXIMUM AND MINIMUM
TEMPERATURES SEVERAL DEGREES ESPECIALLY SUNDAY MORNING MINIMUM
WHICH WAS LOWER 5 DEGREES BELOW GUIDANCE. HAVE USED THE GMOS TO
INITIALIZE TEMPERATURE AND DEW POINT. FOR WINDS HAVE USED A BLEND
OF THE NAM12 AND GMOS. NO PRECIPITATION IS EXPECTED FOR THIS
PERIOD.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
AT THE START OF THE LONG TERM THE GFS AND ECMWF ARE IN GOOD
GENERAL AGREEMENT ON MAJOR SYSTEMS POSITION...HOWEVER THEY DIFFER
ON CENTRAL PRESSURE OF KEY SYSTEMS. A HIGH PRESSURE SYSTEM STRETCH
SOUTH TO NORTH ALONG THE EASTERN SEABOARD...A LOW IN THE ATLANTIC
PRESSED AGAINST THE EASTERN SIDE OF THE RIDGE...A NEW LOW SLIDING
SOUTH OUT OF CANADA ACROSS JAMES BAY (GFS)...THE NORTHERN GREAT
LAKES (ECMWF) PRESSING AGAINST THE WESTERN SIDE OF THE RIDGE. BY
MONDAY MORNING THE RIDGE BREAKS DOWN ACROSS NEW ENGLAND AND THE
LOW OVER CANADA (GFS) GREAT LAKES (ECMWF) MOVE EAST. THE GFS MOVES
IT TO THE ST LAWRENCE SEAWAY...THE ECMWF MOVES IT TO THE EASTERN
GREAT LAKES REGION. A NEW LOW OVER TEXAS WITH A WARM FRONT
EXTENDING NORTHEAST INTO INDIANA (GFS) MISSOURI (ECMWF). BY MONDAY
EVENING THE MODEL AGREEMENT QUICKLY DEVIATES AS THE
GFS AND ECMWF HEAD IN DIFFERENT DIRECTIONS. THE ORIGINAL LOW
MOVES INTO THE NORTHERN CANADIAN MARITIMES (GFS) EASTERN MAINE
(ECMWF) THE NEW LOW DEEPENS AND MOVES EAST INTO ARKANSAS WITH THE
WARM FRONT INTO NEW YORK. THE ECMWF MOVES THE LOW TO NE
TEXAS...THE WARM FRONT INTO SOUTHERN OHIO. BY TUESDAY MORNING THE
GFS HAS THE PRIMARY LOW WELL EAST OF OUR AREA INTO THE CANADIAN
MARITIMES...THE ECMWF HAS ITS LOW INTO EASTERN NEW BRUNSWICK. THE
NEW LOW CONTINUES TO DEEPEN WITH NO SIGNIFICANT DIFFERENCE IN
POSITION...THE WARM FRONT EXITS THE COAST AROUND LONG ISLAND. THE
ECMWF HOLD THE PRIMARY LOW STATIONARY OVER EASTERN NEW
BRUNSWICK...THE NEWER LOW STATIONARY OVER N TEXAS...THE WARM FRONT
INTO NORTHERN VIRGINIA. BY TUESDAY EVENING BOTH MODELS INDICATE
HIGH PRESSURE ACROSS THE AREA. THE LOW OVER THE CENTRAL STATES
CONTINUES TO DEEPEN. THE GFS MOVES IT NORTH INTO NORTHERN ILLINOIS
WITH A WARM FRONT EXTENDING SOUTHEAST INTO THE LONG ISLAND REGION.
THE ECMWF MOVES ITS LOW TO THE SOUTHERN KANSAS/MISSOURI BORDER.
MAINTAINS THE WARM FRONT INTO VIRGINIA. BY WEDNESDAY MORNING THE
GFS MOVES THE LOW NORTH INTO THE EASTERN GREAT LAKES
REGION...OCCLUDED FRONT AND WARM FRONT WRAPPED AROUND IT EXTENDING
INTO MAINE. THE ECMWF MOVES THE LOW NORTHEAST INTO SOUTHERN
ILLINOIS. THE WARM FRONT IS NO LONGER APPARENT...FORECASTED
THICKNESS WOULD INDICATE THAT IT WILL REMAIN ACROSS VIRGINIA. BY
WEDNESDAY NIGHT THE GFS DEEPENS THE LOW MOVING IT TO THE EAST INTO
WESTERN NEW BRUNSWICK. THE ECMWF MOVES ITS LOW EAST TO WESTERN
OHIO. BY THURSDAY MORNING THE GFS BEGINS TO BUILD A RIDGE INTO
WESTERN MAINE. THE LOW EAST INTO THE CANADIAN MARITIMES...A NEW
HIGH OVER SOUTHERN CANADA NORTH OF LAKE SUPERIOR. THE ECMWF MOVES
ITS LOW TO THE COAST OF NEW JERSEY...SHOWS A WEAK RIDGE ACROSS
INTO THE AREA...AND A NEW LOW OVER SOUTHERN CANADA WELL WEST OF
THE GREAT LAKES. BY THURSDAY EVENING THE GFS MAINTAINS THE RIDGE
ACROSS THE AREA...DEEPENS THE LOW OVR SUPERIOR AND MOVES IT NORTH
TO JAMES BAY. THE ECMWF DEEPENS THE LOW OF THE COAST SOUTHEAST OF
CAPE COD...BUILDS THE HIGH PRESSURE RIDGE EAST ACROSS SOUTHERN
CANADA INTO WESTERN MAINE. BY THE END OF THE PERIOD THE GFS MOVES
THE LOW OVER QUEBEC...WITH ITS COLD FRONT EXTENDING SOUTH INTO
WESTERN MAINE. THE ECMWF MAINTAINS A COLD CORE LOW IN THE NORTH
ATLANTIC SOUTH OF NOVA SCOTIA...THE HIGH RIDGING EAST ACROSS
SOUTHERN CANADA.

AS DESCRIBED ABOVE THERE ARE MAJOR DIFFERENCES IN THE SOLUTIONS
OF THE TWO PRIMARY LONG TERM MODELS...THE ACTUAL SOLUTION MAYBE
SOMEWHERE BETWEEN THE TWO. LOADED GMOS...WITH SOME HAND SMOOTHING.
PLUS 15 PERCENT FOR GUST OVER LAND 20 PERCENT OVER WATER. NAWAVE 4
FOR SEAS IN THE COASTAL WATERS.

&&

.AVIATION /05Z FRIDAY THROUGH TUESDAY/...
NEAR TERM: LIFR CONDITIONS EARLY TONIGHT SHOULD LIFT TO IFR THEN
MVFR FRIDAY MORNING. CONDITIONS SHOULD IMPROVE TO VFR DOWNEAST ON
FRIDAY BUT MAY REMAIN MVFR ACROSS THE NORTH.

SHORT TERM: VFR CONDITIONS ARE EXPECTED FRIDAY NIGHT THROUGH EARLY
MONDAY. A LOW PRESSURE SYSTEM WILL MOVE ACROSS SOUTHERN CANADA
BRINGING SNOW SHOWER TO NORTHERN AREAS MONDAY...THEN HIGH PRESSURE
WILL RIDGE INTO THE AREA THROUGH THE END OF THE PERIOD.

&&

.MARINE...
HAVE ADJUSTED WAVE HEIGHTS HIGHER BASED ON OBSERVATIONS FROM BUOYS.

NEAR TERM: A GALE IS EXPECTED IN SOUTHWESTERLY WINDS THIS EVENING
AND AGAIN IN STRONG GUSTY NORTHWESTERLY WINDS ON FRIDAY. WINDS MAY
DROP BELOW GALE FOR A WHILE LATE TONIGHT. HOWEVER...A GALE WARNING
HAS BEEN EXTENDED THROUGH THE DAY ON FRIDAY TO ACCOMPANY BOTH THE
GALE THIS EVENING AND THE GALE ON FRIDAY.

SHORT TERM: HAVE USED A 50/50 BLEND OF THE NAM12 AND GFS40. WITH
VERY COLD AIR MASS MOVING ACROSS THE COASTAL WATERS EXPECT AIR
TEMPERATURE IN THE 20S AND 30S AND SEA SURFACE TEMPERATURE IN THE
UPPER 40S. THEREFORE EXPECT UNSTABLE CONDITIONS SO WILL INCREASE
WIND SPEED SEVERAL KNOTS. FOR WAVES: WILL INITIALIZE WAVE HEIGHTS
WITH SWAN/NAM OUT TO 0000Z SUNDAY THEN TRANSITION TO THE WNA/4.
WILL INCREASE WAVE HEIGHTS 1 FOOT ACROSS THE FORECAST PERIOD TO
ACCOUNT FOR ADJUSTMENT TO WIND SPEEDS. FETCH AHEAD OF THIS SYSTEM
IS PRIMARILY SOUTHWESTERLY WITH FETCH CONFINED TO THE GULF OF
MAINE...SO LONG PERIOD WAVE EXPECTED TO SUBSIDE RELATIVELY QUICKLY
AND IN LINE WITH GUIDANCE.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...GALE WARNING UNTIL 5 PM EST THIS AFTERNOON FOR ANZ050>052.

&&

NEAR TERM...BLOOMER/HASTINGS
SHORT TERM...MIGNONE
LONG TERM...NORTON
AVIATION...BLOOMER/HASTINGS
MARINE...BLOOMER/HASTINGS/MIGNONE
Hazardous weather outlook, Dec 15, 10:07 PM EST, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
1007 PM EST THU DEC 15 2011

MEZ001>006-010-011-015>017-029>032-170315-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
1007 PM EST THU DEC 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL
MAINE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ052-170315-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1007 PM EST THU DEC 15 2011

...GALE WARNING IN EFFECT UNTIL 5 PM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050-051-170315-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
1007 PM EST THU DEC 15 2011

...GALE WARNING IN EFFECT UNTIL 5 PM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 16, 3:13 PM ESTSmall Craft AdvisoryCAR15 hr

Nearby

Wind Advisories in Maine, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.